# SDR SWAA2023050926161

- Difficulty date: April 11, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO COMPARTMENT BILGE AFT FLOOR SUPPORT ANGLE FROM S-26L TO S-26R STA 500I<[01] REMOVE AND REPLACE FWD CARGO COMPARTMENT BILGE AFT FLOOR SUPPORT ANGLE FROM S-26L TO S-26R STA 500I IRW SRM 51-40-02 DWG 143A9481;[02] VERIFIED STEP 1
